On αi-products of nondeterministic tree automata

Imreh Balázs: On αi-products of nondeterministic tree automata. In: Acta cybernetica, (13) 1. pp. 41-54. (1997)

[thumbnail of cybernetica_013_numb_001_041-054.pdf]
Cikk, tanulmány, mű

Download (759kB) | Preview


In this paper, we characterize the isomorphically complete systems of nondeterministic tree automata with respect to the family of «¡-products. In particular, our characterization yields that any finite nondeterministic tree automata can be embedded isomorphically into a suitable serial product of two-state nondeterministic tree automata.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1997
Volume: 13
Number: 1
ISSN: 0324-721X
Page Range: pp. 41-54
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38503/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: p. 54-55. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/12577

Actions (login required)

View Item View Item